Mapping properties of the fractional integral operators on Herz-Hardy spaces with variable exponents

Research output: Contribution to journalArticlespeer-review

2 Citations (Scopus)

Abstract

We establish the mapping properties of the fractional integral operators on the Herz-Hardy spaces with variable exponents by using extrapolation. In particular, our main results yield the mapping properties for the fractional integral operators on the Herz-Hardy spaces. Copyright © 2022 The Belgian Mathematical Society.
Original languageEnglish
Pages (from-to)723-736
JournalBulletin of the Belgian Mathematical Society - Simon Stevin
Volume28
Issue number5
Early online date16 Sept 2022
DOIs
Publication statusPublished - Sept 2022

Citation

Ho, K.-P. (2022). Mapping properties of the fractional integral operators on Herz-Hardy spaces with variable exponents. Bulletin of the Belgian Mathematical Society - Simon Stevin, 28(5), 723-736. doi: 10.36045/j.bbms.211026

Keywords

  • Extrapolation
  • Fractional integral operators
  • Hardy space
  • Herz spaces
  • Homogeneous spaces
  • Variable exponents

Fingerprint

Dive into the research topics of 'Mapping properties of the fractional integral operators on Herz-Hardy spaces with variable exponents'. Together they form a unique fingerprint.